# SDR DALA2021071203885

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 81,008 hours, 15,957 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 1805 -ATB- DUE TO RMLG DOOR OPEN INDICATION WITH LANDING GEAR SELECTED "UP". CORRECTIVE ACTION: C/W OVER WEIGHT LANDING INSPECTION. FOUND HYDRAULIC LINE LEAK AT GEAR OPERATED SEQUENCE VALVE. REPLACED LINE, GEAR OPERATED AND DOOR OPERATED SEQUENCE VALVES. NO HELP. REPLACED RIGHT GEAR SAFETY VALVE. SYSTEM OPERATION IS NORMAL. (LP 7456742)
